Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 287, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 27, 2011, 12:45 AM CDT for Chester County, Hardeman County, McNairy County, Tennessee. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 12:45 AM CDT (05:45 UTC)
- Expired
- Apr 27, 2011, 1:09 AM CDT
- In force
- 24 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Chester County, TN, Hardeman County, TN, McNairy County, TN
The radar
The Memphis radar (KNQA), 95 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 9:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 5.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 468 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 334 m²/s²
- 0-3 km storm-relative helicity
- 505 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 17.7
The text
As transmitted, in the capitals the NWS used until 2016.
360
WUUS54 KMEG 270545
SVRMEG
TNC023-069-109-270630-
/O.NEW.KMEG.SV.W.0287.110427T0545Z-110427T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1245 AM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
EASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
WEST CENTRAL MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 130 AM CDT
* AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTH
OF BOLIVAR...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOLIVAR...
CHICKASAW STATE FOREST AND T O FULLER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3530 8854 3503 8888 3504 8910 3544 8899
3544 8897
TIME...MOT...LOC 0545Z 219DEG 47KT 3513 8890
$$1 follow-up statement
481
WWUS54 KMEG 270609
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
109 AM CDT WED APR 27 2011
TNC023-069-109-270619-
/O.CAN.KMEG.SV.W.0287.000000T0000Z-110427T0630Z/
CHESTER TN-HARDEMAN TN-MCNAIRY TN-
109 AM CDT WED APR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MCNAIRY...EASTERN
HARDEMAN AND SOUTHWESTERN CHESTER COUNTIES IS CANCELLED...
AT 109 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE
THUNDERSTORM WARNING IS CANCELLED.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
LAT...LON 3530 8854 3503 8888 3504 8910 3544 8899
3544 8897
TIME...MOT...LOC 0609Z 219DEG 47KT 3537 8866
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:28 AM CDT, 17 minutes earlier.
Area forecast discussion, Apr 27, 12:28 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1228 AM CDT WED APR 27 2011
.DISCUSSION...
UPDATED FOR 06Z AVIATION DISCUSSION
&&
PREV DISCUSSION... /ISSUED 352 PM CDT TUE APR 26 2011/
DISCUSSION...
.SIGNIFICANT AND LIKELY PROTRACTED SEVERE WEATHER OUTBREAK ABOUT
TO UNFOLD ACROSS THE MIDSOUTH....
AT DISCUSSION TIME... THUNDERSTORMS HAD DEVELOPED ALONG ALONG A
WARM FRONT EXTENDING NORTHEAST FROM THE ARKLATEX... ACROSS SOUTHERN
AR... INTO NORTHWEST TN. RELATIVELY CLEAR SKIES OVER THE ARKLAMISS
AND NORTHERN MS LED TO MUCAPES IN EXCESS OF 4000 J/KG. SHEAR WAS
MARGINAL... WITH 3KM HELICITY VALUES OF 150 M2/S/2. THIS SHEAR
SHOULD INCREASE MARKEDLY THROUGH SUNSET... WITH THE DEEPENING OF A
SURFACE LOW ALONG THE FRONT OVER SOUTHERN AR. THIS DEEPENING SURFACE
LOW WILL FORM IN RESPONSE TO COUPLED UPPER LEVEL JET WHICH WILL
SIGNIFICANTLY INCREASE UPPER LEVEL DIVERGENCE OVER CENTRAL AND
EASTERN AR. DESPITE THE INITIALLY MARGINAL SHEAR... LARGE CAPES
WILL BE SUFFICIENT FOR STORM ROTATION AND A TORNADO THREAT LATE
THIS AFTERNOON.
THE CHANCES FOR STRONG... LONG TRACKED TORNADOES WILL INCREASE
THROUGH THE EVENING...AS LOW LEVEL HELICITY VALUES RAMP UP IN
EXCESS OF 500 M2/S2...ACCOMPANIED BY MUCAPE IN NEAR OR IN EXCESS
OF 3000 J/KG...AND RELATIVELY LOW LCL VALUES.
SEVERE THREAT WILL CONTINUE THROUGH THE LATE EVENING AND OVERNIGHT.
18Z NAM BRINGS THE WARM FRONT ROUGHLY ALONG THE MS RIVER BY
06Z...1 AM CDT. INITIAL SURFACE WAVE AND ASSOCIATED INCREASED
TORNADO RISK WILL HAVE MOVED UP THE ARKANSAS DELTA TO WESTERN KY
BY 06Z...WHILE ANOTHER FRONTAL WAVE DEVELOPS OVER SOUTHEAST AR.
THIS LATTER SURFACE WAVE AND ASSOCIATED ENHANCED TORNADO THREAT IS
PROGGED TO LIFT ACROSS NORTHERN MS AND THE TN RIVER VALLEY DURING
THE OVERNIGHT.
THE 18Z NAM IS SLOWER BRINGING THE MAIN MIDLEVEL SHORTWAVE AND
SURFACE TROF THROUGH ON WEDNESDAY. A 994MB SURFACE LOW IS PROGGED
TO LIFT FROM NEAR FT SMITH AR AT 15Z...TO NORTHEAST AR BY 21Z.
THIS SLOWER SOLUTION WOULD EXTEND THE SEVERE WEATHER THREAT
FURTHER IN TIME THROUGH WEDNESDAY. A HEIGHTENED TORNADO RISK MAY
BE ASSOCIATED WITH THE NORTHWARD MOVING WARM FRONT...AS IT LIFTS
NORTH THROUGH THE I40 CORRIDOR IN THE EARLY AFTERNOON. A SQUALL
LINE WILL LIKELY TAKE SHAPE DEEPER INTO THE WARM SECTOR OVER
NORTH OR NORTHEAST MS WEDNESDAY AFTERNOON...IN RESPONSE TO AN 80KT
MIDLEVEL REAR INFLOW JET ROUNDING THE BASE OF THE UPPER TROF. THE
18Z NAM AND 12Z ECMWF CONTINUED TO GOOD AGREEMENT...LEADING TO
INCREASED FORECAST CONFIDENCE.
MAIN UPPER TROF WILL LIFT INTO SOUTHEAST MO BY 06Z THURSDAY. MAY
SEE A FEW SHOWERS OR SUB SEVERE THUNDERSTORMS WEDNESDAY EVENING
NORTH AND NORTHEAST OF MEMPHIS.
FEW CHANGES IN THE EXTENDED. BOTH GFS AND ECMWF BRING A SLOW
MOVING FRONT THROUGH THE MIDSOUTH THIS WEEKEND. HAVE MADE SOME
TIMING ADJUSTMENTS...BUT OTHERWISE NO SIGNIFICANT CHANGES.
PWB
&&
.AVIATION...
06Z TAF CYCLE
LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE
ACROSS THE FORECAST AREA DURING THE OVERNIGHT HOURS AND INTO
WEDNESDAY MORNING. EXPECT IFR/MVFR CEILINGS AND VISIBILITIES WITH
THE LARGER THUNDERSTORMS. ALL OF THIS ACTIVITY WILL END BY
WEDNESDAY AFTERNOON WITH VFR CONDITIONS EXPECTED BY WEDNESDAY
EVENING. WINDS WILL BE MAINLY SOUTH AT 10 TO 20 KNOTS AND GUSTY
OUTSIDE OF THUNDERSTORM ACTIVITY.
ARS
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 50 74 53 80 / 20 0 0 0
MKL 45 71 47 77 / 30 0 0 0
JBR 46 72 48 79 / 20 0 0 0
TUP 49 74 49 81 / 30 0 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
WIND ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT CDT TONIGHT FOR
CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DUNKLIN-PEMISCOT.
WIND ADVISORY FROM 9 PM THIS EVENING TO 6 AM CDT THURSDAY FOR
DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
WIND ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT CDT TONIGHT FOR
ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
WIND ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT CDT TONIGHT FOR
FAYETTE-HARDEMAN-SHELBY-TIPTON.
WIND ADVISORY FROM 9 PM THIS EVENING TO 6 AM CDT THURSDAY FOR
CARROLL-CHESTER-CROCKETT-DECATUR-DYER-GIBSON-HARDIN-HAYWOOD-
HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-OBION-
WEAKLEY.
&&Hazardous weather outlook, Apr 26, 11:42 AM CDT, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1142 AM CDT TUE APR 26 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271045- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1142 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON THROUGH THE OVERNIGHT FOR EAST CENTRAL ARKANSAS... NORTHWEST MISSISSIPPI AND SOUTHWEST TENNESSEE. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER THE REMAINDER OF THE MIDSOUTH. THE HIGH RISK AREA INCLUDES THE MEMPHIS METRO AREA. AN ENHANCED RISK OF STRONG...LONG TRACK TORNADOES WILL DEVELOP BY EARLY EVENING. ADDITIONAL UPPER LEVEL ENERGY ARRIVE OVERNIGHT... LIKELY PROVIDING AND ADDITIONAL ENHANCED RISK OF TORNADOES TOWARD DAYBREAK. THIS IS A POTENTIALLY DANGEROUS SITUATION. IN ADDITION TO THE TORNADO THREAT... STRONG OUTFLOW WINDS SUFFICIENT TO TOPPLE LARGE TREES AND VERY LARGE HAIL WILL ALSO BE POSSIBLE FROM LATE THIS AFTERNOON THROUGH THE OVERNIGHT. THE CHANCES FOR FLASH FLOODING WILL INCREASE THIS EVENING...AND CONTINUE THROUGH THE OVERNIGHT HOURS. AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS WEDNESDAY...FOR AREAS EAST OF THE MISSISSIPPI RIVER. THUNDERSTORMS PRODUCING TORNADOES... DAMAGING OUTFLOW WINDS AND LARGE HAIL MAY BE ONGOING AT DAYBREAK. BY EARLY WEDNESDAY AFTERNOON ...A SQUALL LINE WILL CREATE A PRIMARY RISK OF WIDESPREAD DAMAGING WINDS OVER AREAS OF WEST TENNESSEE TO THE EAST OF MEMPHIS... AND OVER NORTHEAST MISSISSIPPI. .SPOTTER INFORMATION STATEMENT... LATE THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON... STORM SPOTTERS... EMERGENCY MANAGERS...AND LOCAL LAW ENFORCEMENT ARE ENCOURAGED TO REPORT SEVERE WEATHER TO NATIONAL WEATHER SERVICE IN MEMPHIS. PWB
In the hours before
Local storm report, Apr 26, 9:35 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
935 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TORNADO 4 W RONDO 34.66N 90.89W
04/26/2011 LEE AR PUBLIC
0920 PM HAIL 10 SE LEXINGTON 35.55N 88.27W
04/26/2011 E2.00 INCH HENDERSON TN AMATEUR RADIO
0920 PM TSTM WND GST 10 SE LEXINGTON 35.55N 88.27W
04/26/2011 E60.00 MPH HENDERSON TN AMATEUR RADIO
0921 PM HAIL ASHLAND 34.83N 89.18W
04/26/2011 E1.00 INCH BENTON MS PUBLIC
0930 PM TORNADO 6 NW LULA 34.52N 90.55W
04/26/2011 COAHOMA MS LAW ENFORCEMENT
&&
TLSJRLocal storm report, Apr 26, 9:38 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
938 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM TSTM WND DMG JACKS CREEK 35.47N 88.53W
04/26/2011 CHESTER TN LAW ENFORCEMENT
POSSIBLE TORNADO IN TRAILER PARK IN JACKS CREEK.
&&
TLSJRLocal storm report, Apr 26, 9:52 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
952 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL ATOKA 35.45N 89.77W
04/26/2011 E1.00 INCH TIPTON TN TRAINED SPOTTER
0950 PM FUNNEL CLOUD 1 SE TUNICA 34.68N 90.37W
04/26/2011 TUNICA MS LAW ENFORCEMENT
FUNNEL CLOUD SOUTHEAST OF TUNICA NEAR HIGHWAY 61
&&
TLSJRLocal storm report, Apr 27, 12:20 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1220 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM FLASH FLOOD 2 SE OLIVE BRANCH 34.93N 89.80W
04/27/2011 DESOTO MS LAW ENFORCEMENT
OLIVE BRANCH POLICE DEPARTMENT REPORTS WATER RISING INTO
FEW HOMES ON SOUTHEAST SIDE OF THE CITY
&&
RJOLocal storm report, Apr 27, 12:23 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1223 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM FLASH FLOOD 2 S MILLINGTON 35.31N 89.89W
04/27/2011 SHELBY TN TRAINED SPOTTER
FLOODED ROADWAY EAST OF RALEIGH - MILLINGTON ROAD. CAR
STRANDED IN FLOOD WATERS
&&
RJOLocal storm report, Apr 27, 12:29 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1229 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD TUNICA 34.69N 90.38W
04/27/2011 TUNICA MS EMERGENCY MNGR
SCHOOL STREET...JOSEPHINE ROAD...BERNER ROAD...DULANEY
ROAD AND ROBIN COVE CLOSED DUE TO FLASH FLOODING
&&
RJOThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:06 PM CDT | Tornado Warning | MEG | Fayette, Haywood, Tipton | 54 min |
| Apr 26, 7:17 PM CDT | Tornado Warning | MEG | Fayette, Shelby | 43 min |
| Apr 26, 7:20 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 37 min |
| Apr 26, 7:22 PM CDT | Tornado Warning | MEG | Fayette, Hardeman, Haywood | 53 min |
| Apr 26, 7:27 PM CDT | Flash Flood Warning | MEG | Fayette, Haywood, Shelby, Tipton | 3 hr |
| Apr 26, 7:49 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 56 min |
| Apr 26, 7:49 PM CDT | Tornado Warning | MEG | Crockett, Haywood | 34 min |
| Apr 26, 8:07 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, McNairy | 68 min |
| Apr 26, 8:10 PM CDT | Tornado Warning | MEG | Chester, Hardeman, Madison | 50 min |
| Apr 26, 8:26 PM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 39 min |
| Apr 26, 8:42 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy, Madison | 48 min |
| Apr 26, 8:47 PM CDT | Tornado Warning | MEG | Chester, Hardeman, McNairy | 43 min |
| Apr 26, 8:47 PM CDT | Tornado Warning | MEG | Chester, Decatur, Henderson, McNairy, Madison | 58 min |
| Apr 26, 8:55 PM CDT | Tornado Warning | MEG | McNairy | 65 min |
| Apr 26, 8:57 PM CDT | Flash Flood Warning | MEG | Fayette, Hardeman | 6 hr |
| Apr 26, 9:09 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, McNairy | 51 min |
| Apr 26, 9:17 PM CDT | Tornado Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 43 min |
| Apr 26, 9:24 PM CDT | Tornado Warning | MEG | McNairy | 20 min |
| Apr 26, 9:45 PM CDT | Flash Flood Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more | 6 hr |
| Apr 26, 9:52 PM CDT | Tornado Warning | MEG | Decatur, Hardin, Henderson | 38 min |
| Apr 26, 9:53 PM CDT | Tornado Warning | MEG | Hardeman, McNairy | 35 min |
| Apr 26, 10:04 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 56 min |
| Apr 26, 10:17 PM CDT | Tornado Warning | MEG | Decatur, Hardin | 28 min |
| Apr 26, 10:23 PM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Haywood, Madison, Tipton | 4 hr |
| Apr 26, 10:26 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 16 min |
| Apr 26, 10:27 PM CDT | Severe Thunderstorm Warning | MEG | Fayette | 48 min |
| Apr 26, 10:53 PM CDT | Severe Thunderstorm Warning | MEG | Decatur | 22 min |
| Apr 26, 11:08 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood | 52 min |
| Apr 26, 11:29 PM CDT | Flash Flood Warning | MEG | Shelby | 6 hr |
| Apr 26, 11:56 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 49 min |
| Apr 27, 12:03 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Crockett, Hardeman, Henderson, McNairy, Madison | 42 min |
| Apr 27, 12:28 AM CDT | Tornado Warning | MEG | Hardeman, McNairy | 32 min |
| Apr 27, 2:24 AM CDT | Tornado Warning | MEG | McNairy | 31 min |
| Apr 27, 2:26 AM CDT | Flash Flood Warning | MEG | Chester, Decatur, Fayette, Hardeman, Hardin, Henderson and 3 more | 4 hr |
| Apr 27, 3:13 AM CDT | Severe Thunderstorm Warning | MEG | McNairy | 47 min |
| Apr 27, 3:14 AM CDT | Tornado Warning | MEG | Hardin, McNairy | 46 min |
| Apr 27, 3:48 AM CDT | Tornado Warning | MEG | Hardin | 18 min |
| Apr 27, 6:33 AM CDT | Flash Flood Warning | MEG | Shelby | 4 hr |
| Apr 27, 7:14 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, McNairy, Shelby | 4 hr |
| Apr 27, 7:43 AM CDT | Flash Flood Warning | MEG | Lauderdale, Shelby, Tipton | 6 hr |
| Apr 27, 7:46 AM CDT | Flash Flood Warning | MEG | Chester, Crockett, Decatur, Fayette, Hardeman, Hardin and 7 more | 6 hr |
| Apr 27, 10:08 AM CDT | Severe Thunderstorm Warning | MEG | Shelby | 37 min |
| Apr 27, 10:25 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 35 min |
| Apr 27, 10:32 AM CDT | Flash Flood Warning | MEG | Shelby | 4 hr |
| Apr 27, 10:53 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Gibson, Haywood, Lauderdale, Madison and 1 more | 14 min |
| Apr 27, 10:55 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, McNairy, Madison, Shelby | 50 min |
| Apr 27, 11:00 AM CDT | Flash Flood Warning | MEG | Carroll, Gibson, Henry, Weakley | 6 hr |
| Apr 27, 11:10 AM CDT | Tornado Warning | MEG | Fayette, Shelby | 50 min |
| Apr 27, 11:18 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, McNairy, Shelby | 6 hr |
| Apr 27, 11:32 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, Henderson, Madison | 28 min |
| Apr 27, 11:44 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Henderson, McNairy | 31 min |
| Apr 27, 11:56 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson, Madison | 34 min |
| Apr 27, 12:13 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardeman, Henderson, Madison | 17 min |
| Apr 27, 12:25 PM CDT | Special Weather Statement | MEG | Tipton | 35 min |
| Apr 27, 12:33 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 42 min |
| Apr 27, 1:32 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 28 min |
| Apr 27, 1:42 PM CDT | Flash Flood Warning | MEG | Lauderdale, Shelby, Tipton | 63 min |
| Apr 27, 1:55 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, McNairy | 12 min |
| Apr 27, 1:56 PM CDT | Flash Flood Warning | MEG | Chester, Crockett, Decatur, Fayette, Hardeman, Hardin and 7 more | 3 hr |
| Apr 27, 2:32 PM CDT | Areal Flood Warning | MEG | Shelby | 3 days |
| Apr 27, 2:50 PM CDT | Tornado Warning | MEG | Hardin | 40 min |
| Apr 27, 2:58 PM CDT | Areal Flood Warning | MEG | Lauderdale, Shelby, Tipton | 5 days |
| Apr 27, 2:58 PM CDT | Wind Advisory | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more | 6 hr |
| Apr 27, 3:07 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Hardin, McNairy | 38 min |
| Apr 27, 3:26 PM CDT | Tornado Warning | MEG | Dyer | 34 min |
| Apr 27, 3:27 PM CDT | Tornado Warning | MEG | Decatur, Hardin | 33 min |
| Apr 27, 3:29 PM CDT | River Flood Warning | MEG | Decatur, Perry | 17 days |
| Apr 27, 4:59 PM CDT | Areal Flood Warning | MEG | Carroll, Chester, Crockett, Decatur, Fayette, Gibson and 11 more | 66 hr |
| Apr 27, 5:05 PM CDT | Flash Flood Warning | MEG | McNairy | 85 min |
| Apr 27, 5:08 PM CDT | Areal Flood Warning | MEG | Fayette, Hardeman, McNairy, Shelby | 66 hr |
| Apr 27, 5:27 PM CDT | River Flood Warning | MEG | Lauderdale, Tipton | 19 hr |
| Apr 27, 6:27 PM CDT | Areal Flood Warning | MEG | McNairy | 36 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.